Alert archive / California / Red Flag Warnings in 2009
Red Flag Warning 3, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this red flag warning at Sep 19, 2009, 1:00 PM PDT. It took effect at Sep 20, 2009, 6:00 PM PDT. It was in force for 48 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 19, 2009, 1:00 PM PDT (20:00 UTC)
- In effect from
- Sep 20, 2009, 6:00 PM PDT
- Expired
- Sep 22, 2009, 6:00 PM PDT
- In force
- 48 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS86 KMTR 192000 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 100 PM PDT SAT SEP 19 2009 ...RED FLAG WARNING IS NOW IN EFFECT FOR THE NORTH AND EAST BAY HILLS SUNDAY NIGHT THROUGH TUESDAY AFTERNOON FOR LOW HUMIDITY AND OFFSHORE WINDS... CAZ507-200400- /O.UPG.KMTR.FW.A.0002.090921T0100Z-090923T0100Z/ /O.NEW.KMTR.FW.W.0003.090921T0100Z-090923T0100Z/ NORTH BAY MOUNTAINS- 100 PM PDT SAT SEP 19 2009 ...RED FLAG WARNING IN EFFECT FROM 6 PM SUNDAY TO 6 PM PDT TUESDAY... ...FIRE WEATHER WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 6 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. STRONG HIGH PRESSURE WILL BUILD OVER THE REGION ON SUNDAY WITH MUCH WARMER TEMPERATURES SUNDAY AFTERNOON. BY SUNDAY EVENING A LIGHT TO MODERATE NORTHERLY WIND FLOW WILL DEVELOP OVER THE NORTH BAY HILLS. AT THE SAME TIME LITTLE OR NO RELATIVE HUMIDITY RECOVERY IS FORECAST SUNDAY NIGHT INTO MONDAY MORNING. NORTH TO NORTHEAST WINDS WILL CONTINUE AT LEAST THROUGH TUESDAY WITH HOT AFTERNOONS FOLLOWED BY WARM NIGHTS WITH LITTLE OR NO RELATIVE HUMIDITY RECOVERY. AT THIS TIME THIS DOES NOT LOOK LIKE A STRONG OFFSHORE WIND EVENT. HOWEVER GIVEN THE VERY DRY FUELS...HOT TEMPERATURES...AND OFFSHORE WINDS OF 10 TO 20 MPH...A CRITICAL FIRE WEATHER PERIOD IS EXPECTED IN THE NORTH BAY MOUNTAINS FROM SUNDAY NIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-200400- /O.UPG.KMTR.FW.A.0002.090921T0100Z-090923T0100Z/ /O.NEW.KMTR.FW.W.0003.090921T0100Z-090923T0100Z/ EAST BAY HILLS AND DIABLO RANGE- 100 PM PDT SAT SEP 19 2009 ...RED FLAG WARNING IN EFFECT FROM 6 PM SUNDAY TO 6 PM PDT TUESDAY... ...FIRE WEATHER WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO 6 PM PDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. STRONG HIGH PRESSURE WILL BUILD OVER THE REGION ON SUNDAY WITH MUCH WARMER TEMPERATURES SUNDAY AFTERNOON. BY SUNDAY EVENING A LIGHT TO MODERATE NORTHERLY WIND FLOW WILL DEVELOP OVER THE EAST BAY HILLS. AT THE SAME TIME LITTLE OR NO RELATIVE HUMIDITY RECOVERY IS FORECAST SUNDAY NIGHT INTO MONDAY MORNING. NORTH TO NORTHEAST WINDS WILL CONTINUE AT LEAST THROUGH TUESDAY WITH HOT AFTERNOONS FOLLOWED BY WARM NIGHTS WITH LITTLE OR NO RELATIVE HUMIDITY RECOVERY. AT THIS TIME THIS DOES NOT LOOK LIKE A STRONG OFFSHORE WIND EVENT. HOWEVER GIVEN THE VERY DRY FUELS...HOT TEMPERATURES...AND OFFSHORE WINDS OF 10 TO 20 MPH...A CRITICAL FIRE WEATHER PERIOD IS EXPECTED FOR THE EAST BAY HILLS SOUTH THROUGH THE HILLS OF SANTA CLARA COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ MHS
7 follow-up statements
000 WWUS86 KMTR 200325 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 825 PM PDT SAT SEP 19 2009 ...RED FLAG WARNING IS IN EFFECT FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS SUNDAY NIGHT THROUGH TUESDAY AFTERNOON FOR LOW HUMIDITY AND OFFSHORE WINDS... CAZ507-201200- /O.CON.KMTR.FW.W.0003.090921T0100Z-090923T0100Z/ NORTH BAY MOUNTAINS- 825 PM PDT SAT SEP 19 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO 6 PM PDT TUESDAY FOR LOW HUMIDITY AND OFFSHORE WINDS... STRONG HIGH PRESSURE WILL BUILD OVER THE REGION FROM SUNDAY INTO MONDAY. BY SUNDAY EVENING A LIGHT TO MODERATE NORTH TO NORTHEAST WIND FLOW WILL DEVELOP OVER THE NORTH BAY MOUNTAINS. AT THE SAME TIME LITTLE OR NO RELATIVE HUMIDITY RECOVERY IS FORECAST SUNDAY NIGHT INTO MONDAY MORNING. NORTH TO NORTHEAST WINDS WILL CONTINUE AT LEAST THROUGH TUESDAY...ALONG WITH HOT AFTERNOONS FOLLOWED BY WARM NIGHTS WITH LITTLE OR NO RELATIVE HUMIDITY RECOVERY. INDICATIONS ARE THAT THIS WILL NOT BE A STRONG OFFSHORE WIND EVENT. HOWEVER GIVEN THE VERY DRY FUELS...HOT TEMPERATURES...AND OFFSHORE WINDS OF 10 TO 20 MPH...A CRITICAL FIRE WEATHER PERIOD IS EXPECTED IN THE NORTH BAY MOUNTAINS FROM SUNDAY NIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-201200- /O.CON.KMTR.FW.W.0003.090921T0100Z-090923T0100Z/ EAST BAY HILLS AND DIABLO RANGE- 825 PM PDT SAT SEP 19 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO 6 PM PDT TUESDAY FOR LOW HUMIDITY AND OFFSHORE WINDS... STRONG HIGH PRESSURE WILL BUILD OVER THE REGION FROM SUNDAY INTO MONDAY. BY SUNDAY EVENING A LIGHT TO MODERATE NORTHERLY WIND FLOW WILL DEVELOP OVER THE EAST BAY HILLS. AT THE SAME TIME LITTLE OR NO RELATIVE HUMIDITY RECOVERY IS FORECAST SUNDAY NIGHT INTO MONDAY MORNING. NORTH TO NORTHEAST WINDS WILL CONTINUE AT LEAST THROUGH TUESDAY...ALONG WITH HOT AFTERNOONS FOLLOWED BY WARM NIGHTS WITH LITTLE OR NO RELATIVE HUMIDITY RECOVERY. INDICATIONS ARE THAT THIS WILL NOT BE A STRONG OFFSHORE WIND EVENT. HOWEVER...GIVEN THE VERY DRY FUELS...HOT TEMPERATURES...AND OFFSHORE WINDS OF 10 TO 20 MPH...A CRITICAL FIRE WEATHER PERIOD IS EXPECTED FOR THE EAST BAY HILLS SOUTH THROUGH THE HILLS OF SANTA CLARA COUNTY FROM SUNDAY NIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ DYKEMA
000 WWUS86 KMTR 201207 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 507 AM PDT SUN SEP 20 2009 ...RED FLAG WARNING IS IN EFFECT FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS SUNDAY NIGHT THROUGH TUESDAY AFTERNOON FOR LOW HUMIDITY AND OFFSHORE WINDS... CAZ507-202300- /O.CON.KMTR.FW.W.0003.090921T0100Z-090923T0100Z/ NORTH BAY MOUNTAINS- 507 AM PDT SUN SEP 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT TUESDAY FOR LOW HUMIDITY AND OFFSHORE WINDS... STRONG HIGH PRESSURE WILL BUILD OVER THE REGION TODAY THROUGH MONDAY. BY THIS EVENING A LIGHT TO MODERATE NORTH TO NORTHEAST WIND FLOW WILL DEVELOP OVER THE NORTH BAY MOUNTAINS. IN ADDITION...LITTLE OR NO RELATIVE HUMIDITY RECOVERY IS FORECAST TONIGHT INTO MONDAY MORNING. OFFSHORE WINDS WILL CONTINUE AT LEAST THROUGH TUESDAY...ALONG WITH HOT AFTERNOONS FOLLOWED BY WARM NIGHTS WITH LITTLE OR NO RELATIVE HUMIDITY RECOVERY. INDICATIONS ARE THAT THIS WILL NOT BE A STRONG OFFSHORE WIND EVENT. HOWEVER GIVEN THE VERY DRY FUELS...HOT TEMPERATURES...AND OFFSHORE WINDS OF 10 TO 20 MPH...A CRITICAL FIRE WEATHER PERIOD IS EXPECTED IN THE NORTH BAY MOUNTAINS FROM TONIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-202300- /O.CON.KMTR.FW.W.0003.090921T0100Z-090923T0100Z/ EAST BAY HILLS AND DIABLO RANGE- 507 AM PDT SUN SEP 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT TUESDAY FOR LOW HUMIDITY AND OFFSHORE WINDS... STRONG HIGH PRESSURE WILL BUILD OVER THE REGION TODAY THROUGH MONDAY. BY THIS EVENING A LIGHT TO MODERATE NORTH TO NORTHEAST WIND FLOW WILL DEVELOP OVER THE EAST BAY HILLS. IN ADDITION...LITTLE OR NO RELATIVE HUMIDITY RECOVERY IS FORECAST TONIGHT INTO MONDAY MORNING. OFFSHORE WINDS WILL CONTINUE AT LEAST THROUGH TUESDAY...ALONG WITH HOT AFTERNOONS FOLLOWED BY WARM NIGHTS WITH LITTLE OR NO RELATIVE HUMIDITY RECOVERY. INDICATIONS ARE THAT THIS WILL NOT BE A STRONG OFFSHORE WIND EVENT. HOWEVER...GIVEN THE VERY DRY FUELS...HOT TEMPERATURES...AND OFFSHORE WINDS OF 10 TO 20 MPH...A CRITICAL FIRE WEATHER PERIOD IS EXPECTED FOR THE EAST BAY HILLS SOUTH THROUGH THE HILLS OF SANTA CLARA COUNTY FROM TONIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ DYKEMA
000 WWUS86 KMTR 202139 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 239 PM PDT SUN SEP 20 2009 ...RED FLAG WARNING IS IN EFFECT FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS SUNDAY NIGHT THROUGH TUESDAY AFTERNOON FOR LOW HUMIDITY AND OFFSHORE WINDS... CAZ507-211400- /O.CON.KMTR.FW.W.0003.090921T0100Z-090923T0100Z/ NORTH BAY MOUNTAINS- 239 PM PDT SUN SEP 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT TUESDAY FOR LOW HUMIDITY AND OFFSHORE WINDS... STRONG HIGH PRESSURE HAS BEGUN TO BUILD OVER THE REGION TODAY AND WILL CONTINUE TO STRENGTHEN THROUGH MONDAY. ALSO...A LIGHT NORTH TO NORTHEAST WIND FLOW HAS DEVELOPED OVER THE HIGHER TERRAIN AND WILL STRENGTHEN OVERNIGHT. IN ADDITION...LITTLE OR NO RELATIVE HUMIDITY RECOVERY IS FORECAST TONIGHT INTO MONDAY MORNING. OFFSHORE WINDS WILL CONTINUE AT LEAST THROUGH TUESDAY...ALONG WITH HOT AFTERNOONS FOLLOWED BY WARM NIGHTS WITH LITTLE OR NO RELATIVE HUMIDITY RECOVERY. INDICATIONS ARE THAT THIS WILL NOT BE A STRONG OFFSHORE WIND EVENT. HOWEVER GIVEN THE VERY DRY FUELS...HOT TEMPERATURES...AND OFFSHORE WINDS OF 10 TO 20 MPH...A CRITICAL FIRE WEATHER PERIOD IS EXPECTED IN THE NORTH BAY MOUNTAINS FROM TONIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-211400- /O.CON.KMTR.FW.W.0003.090921T0100Z-090923T0100Z/ EAST BAY HILLS AND DIABLO RANGE- 239 PM PDT SUN SEP 20 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM PDT TUESDAY FOR LOW HUMIDITY AND OFFSHORE WINDS... STRONG HIGH PRESSURE HAS BEGUN TO BUILD OVER THE REGION TODAY AND WILL CONTINUE TO STRENGTHEN THROUGH MONDAY. ALSO...A LIGHT NORTH TO NORTHEAST WIND FLOW HAS DEVELOPED OVER THE HIGHER TERRAIN AND WILL STRENGTHEN OVERNIGHT. IN ADDITION...LITTLE OR NO RELATIVE HUMIDITY RECOVERY IS FORECAST TONIGHT INTO MONDAY MORNING. OFFSHORE WINDS WILL CONTINUE AT LEAST THROUGH TUESDAY...ALONG WITH HOT AFTERNOONS FOLLOWED BY WARM NIGHTS WITH LITTLE OR NO RELATIVE HUMIDITY RECOVERY. INDICATIONS ARE THAT THIS WILL NOT BE A STRONG OFFSHORE WIND EVENT. HOWEVER...GIVEN THE VERY DRY FUELS...HOT TEMPERATURES...AND OFFSHORE WINDS OF 10 TO 20 MPH...A CRITICAL FIRE WEATHER PERIOD IS EXPECTED FOR THE EAST BAY HILLS SOUTH THROUGH THE HILLS OF SANTA CLARA COUNTY FROM TONIGHT THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ EVANS WEATHER.GOV/SANFRANCISCO
000 WWUS86 KMTR 211226 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 526 AM PDT MON SEP 21 2009 ...RED FLAG WARNING IS IN EFFECT FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS THROUGH TUESDAY AFTERNOON FOR LOW HUMIDITY AND OFFSHORE WINDS... CAZ507-220000- /O.CON.KMTR.FW.W.0003.000000T0000Z-090923T0100Z/ NORTH BAY MOUNTAINS- 526 AM PDT MON SEP 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY FOR LOW HUMIDITY AND OFFSHORE WINDS... HIGH PRESSURE WILL CONTINUE TO STRENGTHEN OVER THE REGION THROUGH TUESDAY. ALSO...A LIGHT NORTH TO NORTHEAST WIND FLOW HAS DEVELOPED OVER THE HIGHER TERRAIN AND LOCALLY GUSTY NORTHEAST WINDS HAVE BEEN OBSERVED AT THE HIGHER ELEVATIONS OF THE NORTH BAY MOUNTAINS. IN ADDITION...LITTLE OR NO RELATIVE HUMIDITY RECOVERY OCCURRED OVERNIGHT SUNDAY NIGHT AT ELEVATIONS ABOVE 2000 FEET. OFFSHORE WINDS WILL CONTINUE AT LEAST THROUGH TUESDAY...ALONG WITH HOT AFTERNOONS FOLLOWED BY WARM NIGHTS WITH LITTLE OR NO RELATIVE HUMIDITY RECOVERY. INDICATIONS ARE THAT OFFSHORE WINDS WILL NOT BECOME STRONG. HOWEVER GIVEN THE VERY DRY FUELS...HOT TEMPERATURES...AND OFFSHORE WINDS OF 10 TO 20 MPH...A CRITICAL FIRE WEATHER PERIOD IS EXPECTED IN THE NORTH BAY MOUNTAINS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-220000- /O.CON.KMTR.FW.W.0003.000000T0000Z-090923T0100Z/ EAST BAY HILLS AND DIABLO RANGE- 526 AM PDT MON SEP 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY FOR LOW HUMIDITY AND OFFSHORE WINDS... HIGH PRESSURE WILL CONTINUE TO STRENGTHEN OVER THE REGION THROUGH TUESDAY. ALSO...A LIGHT NORTH TO NORTHEAST WIND FLOW HAS DEVELOPED OVER THE HIGHER TERRAIN AND LOCALLY GUSTY NORTHEAST WINDS HAVE BEEN OBSERVED AT ELEVATIONS ABOVE 2000 FEET IN THE EAST BAY HILLS. IN ADDITION...LITTLE OR NO RELATIVE HUMIDITY RECOVERY OCCURRED OVERNIGHT SUNDAY NIGHT AT ELEVATIONS ABOVE 2000 FEET. OFFSHORE WINDS WILL CONTINUE AT LEAST THROUGH TUESDAY...ALONG WITH HOT AFTERNOONS FOLLOWED BY WARM NIGHTS WITH LITTLE OR NO RELATIVE HUMIDITY RECOVERY. INDICATIONS ARE THAT OFFSHORE WINDS WILL NOT BECOME STRONG. HOWEVER GIVEN THE VERY DRY FUELS...HOT TEMPERATURES...AND OFFSHORE WINDS OF 5 TO 15 MPH WITH HIGHER GUSTS...A CRITICAL FIRE WEATHER PERIOD IS EXPECTED IN THE EAST BAY HILLS THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ DYKEMA
000 WWUS86 KMTR 212159 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 259 PM PDT MON SEP 21 2009 ...RED FLAG WARNING IS IN EFFECT FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS THROUGH 6 PM TUESDAY FOR LOW HUMIDITY AND OFFSHORE WINDS... CAZ507-221315- /O.CON.KMTR.FW.W.0003.000000T0000Z-090923T0100Z/ NORTH BAY MOUNTAINS- 259 PM PDT MON SEP 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY FOR THE NORTH BAY MOUNTAINS. A PROLONGED PERIOD OF WARM TEMPERATURES AND LOW HUMIDITY WILL COMBINE WITH NORTH WINDS OF 10 TO 20 MPH WITH SOME GUSTS TO 25 MPH. THE STRONGEST WINDS WILL LIKELY OCCUR LATER TONIGHT INTO EARLY TUESDAY. HOT AND DRY WEATHER WILL CONTINUE THROUGH TUESDAY AFTERNOON BEFORE WINDS TURN ONSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-221315- /O.CON.KMTR.FW.W.0003.000000T0000Z-090923T0100Z/ EAST BAY HILLS AND DIABLO RANGE- 259 PM PDT MON SEP 21 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT TUESDAY FOR THE EAST BAY HILLS. A PROLONGED PERIOD OF WARM TEMPERATURES AND LOW HUMIDITY WILL COMBINE WITH NORTH WINDS OF 10 TO 20 MPH WITH SOME GUSTS TO 25 MPH. THE STRONGEST WINDS WILL LIKELY OCCUR LATER TONIGHT INTO EARLY TUESDAY. HOT AND DRY WEATHER WILL CONTINUE THROUGH TUESDAY AFTERNOON BEFORE WINDS TURN ONSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS86 KMTR 221216 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 516 AM PDT TUE SEP 22 2009 ...RED FLAG WARNING IS IN EFFECT FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS THROUGH 6 PM THIS EVENING FOR LOW HUMIDITIES AND OFFSHORE WINDS... CAZ507-222200- /O.CON.KMTR.FW.W.0003.000000T0000Z-090923T0100Z/ NORTH BAY MOUNTAINS- 516 AM PDT TUE SEP 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR THE NORTH BAY MOUNTAINS. A PROLONGED PERIOD OF WARM TEMPERATURES AND LOW HUMIDITY WILL COMBINE WITH NORTH WINDS OF 10 TO 20 MPH WITH SOME GUSTS TO 25 MPH. THE STRONGEST WINDS WILL LIKELY OCCUR EARLY TODAY. HOT AND DRY WEATHER WILL CONTINUE THROUGH THIS AFTERNOON BEFORE WINDS TURN ONSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ CAZ511-222200- /O.CON.KMTR.FW.W.0003.000000T0000Z-090923T0100Z/ EAST BAY HILLS AND DIABLO RANGE- 516 AM PDT TUE SEP 22 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING FOR THE EAST BAY HILLS. A PROLONGED PERIOD OF WARM TEMPERATURES AND LOW HUMIDITY WILL COMBINE WITH NORTH WINDS OF 10 TO 20 MPH WITH SOME GUSTS TO 25 MPH. THE STRONGEST WINDS WILL LIKELY OCCUR EARLY TODAY. HOT AND DRY WEATHER WILL CONTINUE THROUGH THIS AFTERNOON BEFORE WINDS TURN ONSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE OCCURRING NOW. A COMBINATION OF MODERATE WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ RWW/GUDGEL
000 WWUS86 KMTR 230055 RFWMTR RED FLAG WARNING NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 555 PM PDT TUE SEP 22 2009 ...RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING FOR THE NORTH AND EAST BAY HILLS... CAZ507-230200- /O.EXP.KMTR.FW.W.0003.000000T0000Z-090923T0100Z/ NORTH BAY MOUNTAINS- 555 PM PDT TUE SEP 22 2009 ...RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING FOR THE NORTH BAY MOUNTAINS. THE PERIOD OF STRONGEST OFFSHORE WINDS HAS NOW ENDED. HOWEVER EVEN THOUGH THE RED FLAG WARNING IS NO LONGER IN EFFECT...HUMIDITY RECOVERY WILL BE POOR ONCE AGAIN TONIGHT WITH MORE HOT TEMPERATURES FORECAST FOR WEDNESDAY. THE PERIOD WHEN WESTERLY ONSHORE WINDS RETURN TO THE BAY AREA HILLS CAN BE A DANGEROUS TIME FOR FIGHTING FIRE. EVEN THOUGH THE RED FLAG WARNING IS NO LONGER IN EFFECT FIRE OFFICIALS SHOULD BE VIGILANT DURING THIS PERIOD OF ABOVE NORMAL TEMPERATURES AND LOW RELATIVE HUMIDITY. $$ CAZ511-230200- /O.EXP.KMTR.FW.W.0003.000000T0000Z-090923T0100Z/ EAST BAY HILLS AND DIABLO RANGE- 555 PM PDT TUE SEP 22 2009 ...RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 6 PM PDT THIS EVENING FOR THE EAST BAY HILLS AND THE DIABLO RANGE. THE PERIOD OF STRONGEST OFFSHORE WINDS HAS NOW ENDED. HOWEVER EVEN THOUGH THE RED FLAG WARNING IS NO LONGER IN EFFECT...HUMIDITY RECOVERY WILL BE POOR ONCE AGAIN TONIGHT WITH MORE HOT TEMPERATURES FORECAST FOR WEDNESDAY. THE PERIOD WHEN WESTERLY ONSHORE WINDS RETURN TO THE BAY AREA HILLS CAN BE A DANGEROUS TIME FOR FIGHTING FIRE. EVEN THOUGH THE RED FLAG WARNING IS NO LONGER IN EFFECT FIRE OFFICIALS SHOULD BE VIGILANT DURING THIS PERIOD OF ABOVE NORMAL TEMPERATURES AND LOW RELATIVE HUMIDITY. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this red flag warning went out at Sep 19, 11:05 AM PDT, 1 hour 55 minutes earlier.
Area forecast discussion, Sep 19, 11:05 AM PDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
1105 AM PDT SAT SEP 19 2009
...HOT WEATHER BEGINNING LATE SUNDAY AND CONTINUING THROUGH MOST OF
NEXT WEEK...
.DISCUSSION...AS OF 9:00 AM PDT SATURDAY...STRATUS COVERS THE COAST
AND INTO THE VALLEYS THIS MORNING AS A STRONG TROUGH MOVES INTO THE
PACIFIC NW. OTHER THAN THE ONSHORE FLOW AND MARINE LAYER HIGH AND MID
LEVEL CLOUDS ARE STREAMING ACROSS THE DISTRICT AS THE EXTREME
SOUTHERN END OF THE TROUGH SWINGS THROUGH.
TEMPS THIS MORNING RANGE FROM THE 50S AND 60S ALONG THE COAST AND
INTO THE VALLEYS TO THE 70S IN THE HILLS. WITH THE TROUGH PASSAGE AND
THE ONSHORE FLOW TEMPS THIS MORNING ARE AS MUCH AS 10 DEGREES COOLER
THAN YESTERDAY. THE LATEST FORT ORD PROFILER IS INDC THAT THE MARINE
LAYER HAS INCREASED TO 1200 FT. THE GRADIENT PICTURE IS INDC A 2.9 MB
NORTHERLY GRADIENT BETWEEN ARCATA-SFO AND AN ONSHORE GRADIENT OF 2.2
MB BETWEEN SFO-SAC.
TEMPS TODAY WILL BE SIGNIFICANTLY COOLER THAN YESTERDAY AS THE TROUGH
MOVES ACROSS THE PACIFIC NW. AS THE TROUGH PASSES TO THE EAST SAT
NIGHT AND SUN A STRONG RIDGE WILL BUILD INTO THE WEST COAST. THIS
WILL BRING AN OFFSHORE FLOW ALONG WITH MUCH WARMER TEMPS. TEMPS WILL
REMAIN HOT INTO THE MIDDLE OF NEXT WEEK AS THE RIDGE REMAINS OVER THE
WEST COAST.
NO UPDATES AT THIS TIME.
&&
.AVIATION...AS OF 11:05 AM PDT SATURDAY...VFR CONDITIONS NOW
PREVAIL AT ALL SFO BAY AREA TERMINALS WHILE LOW CEILINGS ARE STILL
PRESENT AT KMRY AND KSNS. A DRY COLD FRONT IS CURRENTLY MOVING SLOWLY
SOUTHWARD THROUGH THE DISTRICT ALONG WITH SOME AREAS OF MID AND HIGH
LEVEL CLOUDINESS...WHILE VIS SATELLITE IMAGERY SHOWS SIGNIFICANT
STRATUS COVERAGE ALONG THE COAST. LATEST BODEGA BAY AND FT ORD
PROFILER DATA INDICATE A MARINE LAYER DEPTH OF ABOUT 1500 FT. CURRENT
MODEL GUIDANCE INDICATES THE MARINE LAYER AND ASSOCIATED LOW LEVEL
ONSHORE FLOW WILL CONTINUE TONIGHT AND INTO THE FIRST PART OF SUNDAY
MORNING...AND THEN SHIFT OFFSHORE AND BEGIN TO BRING A MUCH DRIER AIR
MASS INTO THE REGION FROM THE NORTH. EXPECT CEILINGS TO REDEVELOP AT
ALL AREA TERMINALS THIS EVENING AND TONIGHT...BUT THEN CLEAR A BIT
EARLIER ON SUNDAY THAN TODAY.
VICINITY OF KSFO...VFR THROUGH THIS EVENING...THOUGH WITH IFR
CEILINGS LOCALLY DEVELOPING OVER THE BAY BY LATE EVENING.
CEILING ONSET AT THE TERMINAL EXPECTED ABOUT MIDNIGHT FOLLOWED BY
CLEARING AROUND MID-MORNING SUNDAY. ONSHORE WINDS WILL INCREASE TO
APPROX 20 KT THIS AFTERNOON AND THEN DIMINISH THIS EVENING.
KSFO BRIDGE APPROACH...VFR CONDITIONS ARE EXPECTED OVER THE APPROACH
THROUGH 06Z THEN CEILING DEVELOPMENT BETWEEN 06Z AND 08Z. THE
APPROACH SHOULD CLEAR BY AROUND MID-MORNING SUNDAY.
MONTEREY BAY TERMINALS...TERMINALS EXPECTED TO CLEAR BETWEEN NOON
AND 1 PM TODAY...BUT WITH CEILINGS REDEVELOPING DURING THE EVENING
HOURS AND THEN LOWERING OVERNIGHT ALONG WITH REDUCTION IN
VISIBILITIES. CLEARING ON SUNDAY SHOULD BE A BIT EARLIER THAN TODAY.
&&
.FIRE WEATHER...AS OF 300 AM PDT SATURDAY...A COMBINATION OF VERY DRY
FUELS...HOT AND DRY WEATHER CONDITIONS WITH VERY POOR HUMIDITY
RECOVERIES AT NIGHT...AND THE POTENTIAL FOR MODERATE OFFSHORE WINDS
IN THE HILLS BEGINNING ON SUNDAY NIGHT...WILL RESULT IN HIGH FIRE
DANGER. THEREFORE...A FIRE WEATHER WATCH IS IN EFFECT FOR THE NORTH
BAY MOUNTAINS AND EAST BAY HILLS FROM SUNDAY EVENING THROUGH TUESDAY
AFTERNOON. OFFSHORE WINDS ARE FORECAST TO DECREASE BY LATE TUESDAY.
HOWEVER...VERY WARM AND DRY CONDITIONS WILL PERSIST THROUGH THE END
OF THE WEEK.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDA...SCA...POINT ARENA TO PIGEON POINT OUT TO 60 NM AND
SAN FRANCISCO BAY.
.SUN EVENING THROUGH TUES AFTERNOON...FIRE WEATHER WATCH
FOR THE NORTH BAY MOUNTAINS AND EAST BAY HILLS.
&&
PUBLIC FORECAST: MHS
AVIATION/MARINE: BLIER
FIRE WEATHER: REYNOLDS
NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCOHazardous weather outlook, Sep 19, 5:30 AM PDT, 7 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA 530 AM PDT SAT SEP 19 2009 CAZ006-505-506-508>510-512-513-516>518-528>530-192300- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO COUNTY AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL MONUMENT-SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-SAN FRANCISCO BAY SHORELINE- EAST BAY INTERIOR VALLEYS-SAN FRANCISCO PENINSULA COAST- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- SOUTHERN MONTEREY BAY AND BIG SUR COAST-NORTHERN MONTEREY BAY- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- 530 AM PDT SAT SEP 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER SAN FRANCISCO AND MONTEREY BAY AREA. .DAY ONE...SATURDAY NO HAZARDOUS WEATHER EXPECTED TODAY .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG RIDGE OF HIGH PRESSURE WILL BUILD OVER THE REGION BEGINNING SUNDAY AND PERSISTING INTO MID WEEK. THIS WILL PRODUCE MUCH WARMER CONDITIONS AT BOTH THE COAST AND INLAND SPOTS. BY SUNDAY HIGHS WILL BE IN THE 80S IN MANY COASTAL LOCATIONS WITH 90S AND 100S POSSIBLE FOR INTERIOR SECTIONS. EVEN WARMER WEATHER IS FORECAST FOR MONDAY INTO MID-WEEK. * SPECIAL WEATHER STATEMENT FOR AN EXCESSIVE HEAT OUTLOOK STARTING SUNDAY - SEE SFOSPSMTR - WWUS86 - KMTR * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. CAZ507-511-192300- NORTH BAY MOUNTAINS-EAST BAY HILLS AND THE DIABLO RANGE- 530 AM PDT SAT SEP 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTH AND EAST BAY HILLS. .DAY ONE...SATURDAY NO HAZARDOUS WEATHER EXPECTED TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEASONABLE WEATHER IS FORECAST FOR SATURDAY. BY SUNDAY MUCH ABOVE NORMAL TEMPERATURES WILL RETURN AND CONTINUE THROUGH THE MIDDLE OF NEXT WEEK. WINDS WILL BE FROM A NORTHEAST DIRECTION IN THE HILLS WITH POOR HUMIDITY RECOVERY AT NIGHT. A FIRE WEATHER WATCH HAS BEEN ISSUED SUNDAY NIGHT THROUGH TUESDAY FOR THE NORTH AND EAST BAY HILLS. *** FIRE WEATHER WATCH SEE SFORFWMTR WWUS86 KMTR FOR DETAILS *** * SPECIAL WEATHER STATEMENT FOR AN EXCESSIVE HEAT OUTLOOK STARTING SUNDAY - SEE SFOSPSMTR - WWUS86 - KMTR * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS PER STANDARD OPERATING PROCEDURES. REYNOLDS
The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 1:55 PM PDT | Excessive Heat Watch | MTR | Alameda, Contra Costa, Marin, Napa, City and County of San Francisco, San Mateo and 3 more | 24 hr |
Nearby
Red Flag Warnings in California, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.